# SDR 04022005

- Difficulty date: April 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 23,847 hours, 27,612 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE TAILPIPE HOT LIGHT ILLUMINATED.
